Stably solvable groups
Izvestiya. Mathematics, Tome 3 (1969) no. 4, pp. 723-736
Cet article a éte moissonné depuis la source Math-Net.Ru
It is proved that in the class of radical groups containing solvable subgroups of some class $s$, the descending chain condition for subgroups is equivalent to the descending chain condition for solvable subgroups of class $s$.
@article{IM2_1969_3_4_a3,
author = {D. I. Zaitsev},
title = {Stably solvable groups},
journal = {Izvestiya. Mathematics},
pages = {723--736},
year = {1969},
volume = {3},
number = {4},
language = {en},
url = {http://geodesic.mathdoc.fr/item/IM2_1969_3_4_a3/}
}
D. I. Zaitsev. Stably solvable groups. Izvestiya. Mathematics, Tome 3 (1969) no. 4, pp. 723-736. http://geodesic.mathdoc.fr/item/IM2_1969_3_4_a3/
[1] Zaitsev D. I., “Ustoichivo razreshimye i ustoichivo nilpotentnye gruppy”, Dokl. AN SSSR, 176:3 (1967), 509–511
[2] Kholl M., Teoriya grupp, IL, M., 1962
[3] Sesekin N. F., Shirokovskaya O. S., “Ob odnom klasse dvustupennykh grupp”, Matem. sb., 46:2 (1958), 133–141 | MR
[4] Hall Ph., “On the finiteness of certain soluble groups”, Proc. London Math. Soc., 9 (1959), 595–622 | DOI | MR | Zbl
[5] Polovitskii Ya. D., “O gruppakh s usloviem $\pi$-minimalnosti dlya podgrupp”, Sib. matem. zh., 3:4 (1964), 582–591
[6] Kurosh A. G., Teoriya grupp, Gostekhizdat, M., 1953 | MR